MathSciNet Relay Station
MathSciNet bibliographic data
MR1434941 65R20 (45L05)
Kauthen, J.-P.; Brunner, H. Continuous collocation approximations to solutions of first kind Volterra equations. Math. Comp. 66 (1997), no. 220, 1441–1459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement